# SDR COMA086372

- Difficulty date: August 29, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 19,794 hours, 16,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R350313
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR CAP BEAM AT LBL 9 AMD LBL 27 BETWEEN FS 589 AND FS 605 HAS CORROSION AROUND NUT PLATES HOLE.  PERFORMED REPAIR TO LBL 27 BEAM PER CRJ SRM 53-00-43 PG 201 TO 208 AND COMAR SR99-5140-0001.
